EconPapers    
Economics at your fingertips  
 

SIMPLIFIED MATHEMATICAL MODEL OF FINANCIAL CRISIS

Alexei Krouglov ()

Journal of Advanced Studies in Finance, 2013, vol. 4, issue 2, 109-114

Abstract: The framework of mathematical dynamics of economic systems is applied to the development of financial crisis A view is proposed that the severity of financial crises can be explained by means of superposition of the fluctuations on connected markets exhibited in the form of a resonance phenomenon The practical actions of the central banks are criticized as contradicting to theoretical implications of the model

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Simplified mathematical model of financial crisis (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:srs:jasf00:v:4:y:2013:i:2:p:109-114

Access Statistics for this article

Journal of Advanced Studies in Finance is currently edited by Laura GAVRILĂ (formerly Ştefănescu)

More articles in Journal of Advanced Studies in Finance from ASERS Publishing
Bibliographic data for series maintained by Claudiu Popirlan ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:srs:jasf00:v:4:y:2013:i:2:p:109-114